# SDR CALA2021022400223

- Difficulty date: February 24, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N77538
- Make and model: Boeing 737824
- Aircraft serial: 63694
- Aircraft time: 13,249 hours, 4,718 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Bypassing
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL BYPASS LT WOULD NOT EXTINGUISH, SHUT DOWN ENG.  REMOVED AND REPLACED NR 2 ENGINE REF LOG PAGE 5912942.  ALL SYSTEMS CHECK GOOD.  ALL PARAMETERS NORMAL.
